On a question of Gromov about the Wirtinger inequalities

Takefumi Kondo, Tetsu Toyoda, Takato Uehara

Research output: Contribution to journalArticle

Abstract

We prove that Gromov’s Cycl 4(0) condition implies Wir k inequalities for any k≥ 4 , which answers a question of Gromov (J Math Sci N Y 119(2):178–200, 2004).

Original languageEnglish
Pages (from-to)203-214
Number of pages12
JournalGeometriae Dedicata
Volume195
Issue number1
DOIs
Publication statusPublished - Aug 1 2018
Externally publishedYes

Keywords

  • CAT(0) space
  • Cycl (0) space
  • Wirtinger space

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'On a question of Gromov about the Wirtinger inequalities'. Together they form a unique fingerprint.

  • Cite this